Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

How to overcome the side effect of AZTOR ?

i am a haert pasant and undergone ANGIOPLASTY having two stunt. my doctor has givien me the tab. AZTOR which has side effect on my lever by increasing my SGPT ,SGOT levels. so doctors stop me giving the same, now my cholostral level increased what should i do.
Asked On : Sat, 22 Jan 2011
Answers:  1 Views:  559
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Homeopath 's  Response
Since you are heart patient & undergone Angioplasty you need to keep cholesterol under control .So as medicine are not helping due to side effect ;please take strict dietary precautions .Don't eat red meat;fried food; prawns ;fish with shells;control intake of oil ;eat more vegetables.Do exercise like walking for 45min-1 hour & hopefully cholesterol will settle down.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor